# SDR DHL200080151C

- Difficulty date: June 11, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CK; FWD CARGO COMPARTMENT-LINING SUPPORT CRACKED 1/2 INCH AT STA. 100.00, L31L TO L32L. REMOVED CRACKED SUPPORT IAW SRM 51-1-21, WELDED CRACKED AREA IAW DPS 10.225, REINSTALLED SUPPORT IAW SRM 51-1-21 PAGE 1. REF: N/R 0917.
